Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 83, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 29, 2019, 10:52 AM CDT for 5 counties in Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2019, 10:52 AM CDT (15:52 UTC)
- Expired
- May 29, 2019, 2:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carter County, OK, Garvin County, OK, Grady County, OK, Murray County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 93 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3136 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 14.1
The text
As transmitted.
757
WGUS54 KOUN 291552
FFWOUN
OKC019-049-051-099-137-291945-
/O.NEW.KOUN.FF.W.0083.190529T1552Z-190529T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1052 AM CDT Wed May 29 2019
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Garvin County in southern Oklahoma...
Southern Grady County in central Oklahoma...
Stephens County in southern Oklahoma...
Northern Carter County in southern Oklahoma...
Murray County in southern Oklahoma...
* Until 245 PM CDT.
* At 1050 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Parts of the warned area
received two to four inches of rain yesterday. Renewed rainfall
will result in an imminent risk of flash flooding.
* Some locations that will experience flooding include...
Duncan, Pauls Valley, Sulphur, Marlow, Davis, Lindsay, Wynnewood,
Comanche, Stratford, Maysville, Rush Springs, Bray, Springer,
Elmore City, Velma, Paoli, Katie, Dougherty, Foster and Tatums.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3429 9814 3478 9808 3485 9778 3485 9693
3444 9694 3428 9716
$$
TL2 follow-up statements
394
WGUS74 KOUN 291708
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1208 PM CDT Wed May 29 2019
OKC019-049-051-099-137-291945-
/O.CON.KOUN.FF.W.0083.000000T0000Z-190529T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garvin OK-Grady OK-Stephens OK-Carter OK-Murray OK-
1208 PM CDT Wed May 29 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
GARVIN...SOUTHERN GRADY...STEPHENS...NORTHERN CARTER AND MURRAY
COUNTIES...
At 1152 AM CDT, emergency management reported flash flooding in
Stratford. Up to one and a half inches of rain has fallen over
parts of the warned area. Flash flooding is already occurring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3429 9814 3478 9808 3485 9778 3485 9693
3444 9694 3428 9716
$$
TL470
WGUS74 KOUN 291746
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1246 PM CDT Wed May 29 2019
OKC019-049-051-099-137-291945-
/O.CON.KOUN.FF.W.0083.000000T0000Z-190529T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garvin OK-Grady OK-Stephens OK-Carter OK-Murray OK-
1246 PM CDT Wed May 29 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
GARVIN...SOUTHERN GRADY...STEPHENS...NORTHERN CARTER AND MURRAY
COUNTIES...
At 1243 PM CDT, Doppler radar estimated that between one and a half
and two and half inches of rainfall was common over the warned area
in association with recent thunderstorms. While rainfall intensity
has decreased, runoff and residual flash flooding will occur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3429 9814 3478 9808 3485 9778 3485 9693
3444 9694 3428 9716
$$
TLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 29, 6:38 AM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, May 29, 6:38 AM CDT, 4 hours 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
638 AM CDT Wed May 29 2019
.AVIATION...
29/12Z TAFs. IFR post frontal cigs expected for a good part of
the morning across northern Oklahoma, evidence from satellite/ob
trends and high-res sounding forecasts. As lower level ridge and
drier air settles in, expect conditions to improve across northern
Oklahoma by 18Z. Mainly MVFR cigs expected farther south with
widespread SHRA/TSRA this morning and at least first half of
afternoon. Rain will end from west to east this afternoon. VFR
conditions expected toward and after 00Z all terminals. No fog
will be mentioned in latter portions of forecast, but there will
be an opportunity for shallow fog in the water logged areas late
tonight as skies clear across southern half of Oklahoma into
northern Texas.
&&
.PREV DISCUSSION... /issued 400 AM CDT Wed May 29 2019/
DISCUSSION...
..Heavy Rainfall/Flooding and Severe Weather Possible Today...
For today, the primary issues are heavy rainfall/flooding and
severe weather with the approach of another trough that will lift
northeastward into the Southern Plains.
Ascent ahead of the trough will result in widespread showers and
thunderstorms across the southeast 1/2 to 2/3rds of Oklahoma and
all of western north Texas. Convection is expected to spread
northeastward and develop just after sunrise and will persist
through much of the day. As this wave approaches a cold front will
also slowly move southward through the day.
Heavy rainfall and flooding will be the primary hazard north of
the front. The area with the greatest risk for this will be across
south central and southeast Oklahoma. Opted to expand the Flood
Watch slightly to the west with last night's heavy rainfall across
portions of south central Oklahoma.
There are a few meteorological factors why heavy rainfall will be
a threat:
1) Precipitable water values are progged to be 1.8-2.00"+, which
is above the 90th percentile per the SPC Sounding Climatology
page.
2) Warm cloud depths are forecast to be >10000 ft and may be as
high as ~12000 ft, which will promote warm rain processes (i.e.,
collision and coalescence).
3) Modest southerly flow at 850 to 700 mb will result in
isentropic ascent above the surface frontal zone.
In addition to heavy rainfall, there will also be a threat for
elevated severe thunderstorms with hail north of the boundary.
South of the front, instability (MLCAPE ~3000 J/kg) and shear
(effective bulk shear ~50+ knots) will result in an environment
capable for more robust severe thunderstorms--including
supercells-- this afternoon. All hazards will be possible,
including tornadoes.
There a couple factors that will provide an environment favorable
for tornadoes. The 0-1 km hodographs are forecast to lengthen
toward late afternoon/early evening with 0-1 km shear approaching
30 knots. LCL heights will also be quite low.
One factor that may mitigate the the tornado potential will be
the mode of the thunderstorms. Storms may be somewhat "messy" with
mergers and interactions that could temper the risk.
Nevertheless, with the forecast parameter space, there is a low to
medium tornado potential across south central/southeast Oklahoma
and western north Texas (including the potential for embedded
circulations within any established/bowing line segments).
In this system's wake, quiet weather is expected for Thursday and
Friday. The drier airmass behind the front will allow for a
couple cool night with lows in 50s F. Some 40s F will even be
possible across northwest Oklahoma Thursday morning. Highs will
be in the 70s and 80s F.
The chance of showers and thunderstorms will increase toward the
weekend and into early next week as a west-northwest flow develops
across the area. This synoptic pattern may allow some MCS(s) to
affect the area; however, the confidence on the timing of any MCSs
is still low. Currently, the model signal for MCSs is highest
Saturday night into Sunday and Sunday night into Monday.
Mahale
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 73 55 78 57 / 90 30 0 0
Hobart OK 74 54 79 57 / 70 10 0 0
Wichita Falls TX 76 58 80 61 / 90 20 0 0
Gage OK 72 47 75 53 / 10 0 0 0
Ponca City OK 73 54 76 56 / 50 30 0 0
Durant OK 80 63 81 62 / 90 70 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ031-032-038>048-
050>052.
TX...Flood Watch through Thursday morning for TXZ090.
&&
11/10Hazardous weather outlook, May 29, 4:52 AM CDT, 6 hours before
Hazardous Weather Outlook National Weather Service Norman OK 452 AM CDT Wed May 29 2019 OKZ004>048-050>052-TXZ083>090-301000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 452 AM CDT Wed May 29 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an Enhanced Risk for severe thunderstorms today. Location... The Enhanced Risk is across far south central and southeast Oklahoma and adjacent parts of north Texas, including locations near Ardmore, Atoka, Durant and Lake Texoma. The Slight Risk to the north includes locations near Wichita Falls, Duncan, Pauls Valley, Ada, and Seminole. Timing... 7 AM this morning through 7 PM this evening. Impacts... Hail up to baseball size. Winds of 60 to 80 mph. Medium tornado risk. Discussion... Numerous thunderstorms are expected across the southeast half to two-thirds of Oklahoma and all of western north Texas. The medium tornado risk will be across far south central and southeast Oklahoma and adjacent parts of north Texas. Farther north, behind a cold front, the primary risk will be hail. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across southern Oklahoma and north Texas should prepare for severe weather operations today. .Heavy Rain and Flooding... Flooding problems will continue or return in areas that see thunderstorms today, especially across southern Oklahoma. Persons who live near or have interests in low lying areas should pay close attention to forecasts and warnings. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... There are off an on chances of thunderstorms this weekend into early next week, but predictability in location and strength of storms is too low for any organized severe storm risk areas. .Heavy Rain and Flooding... Flooding problems will continue or return in areas that see thunderstorms. Persons who live near or have interests in low lying areas should pay close attention to forecasts and warnings. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Local storm report, May 29, 9:35 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
935 AM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM HAIL GRAHAM 34.33N 97.43W
05/29/2019 E0.75 INCH CARTER OK FIRE DEPT/RESCUE
RELAYED THROUGH NWSCHAT.
&&
ZWINKSpecial weather statement, May 29, 9:35 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
935 AM CDT Wed May 29 2019
OKZ040-041-046-291500-
Carter OK-Garvin OK-Murray OK-
935 AM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Carter...south
central Garvin and southwestern Murray Counties Until 1000 AM CDT...
AT 934 AM CDT, a strong thunderstorm was located near Pooleville,
moving northeast at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3433 9756 3435 9756 3469 9746 3452 9708
3426 9738
TIME...MOT...LOC 1434Z 211DEG 23KT 3438 9737
SIXSpecial weather statement, May 29, 10:15 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1015 AM CDT Wed May 29 2019
OKZ041-046-291545-
Carter OK-Murray OK-
1015 AM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR western Carter and southwestern
Murray Counties Until 1045 AM CDT...
AT 1013 AM CDT, a strong thunderstorm was located near Healdton,
moving northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
LAT...LON 3419 9757 3426 9756 3448 9747 3434 9719
3412 9743
TIME...MOT...LOC 1513Z 211DEG 27KT 3422 9750
SIXSpecial weather statement, May 29, 10:17 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1017 AM CDT Wed May 29 2019
OKZ028-030-040>042-291545-
Pottawatomie OK-Garvin OK-Pontotoc OK-McClain OK-Murray OK-
1017 AM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Pottawatomie...
northeastern Garvin...northwestern Pontotoc...southeastern McClain
and north central Murray Counties Until 1045 AM CDT...
AT 1016 AM CDT, a strong thunderstorm was located near Wynnewood,
moving northeast at 30 MPH. Another strong storm was located over
Stratford.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
LAT...LON 3461 9699 3467 9729 3493 9715 3493 9714
3495 9714 3504 9709 3489 9679
TIME...MOT...LOC 1516Z 211DEG 27KT 3470 9716
SIXLocal storm report, May 29, 10:45 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1045 AM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM HAIL 2 NW HEALDTON 34.25N 97.51W
05/29/2019 E1.00 INCH CARTER OK EMERGENCY MNGR
EM RELAYED THROUGH NWSCHAT. LOCATED AT THE DISTRICT 2
BARN ON MOBIL RD.
&&
ZWINKSpecial weather statement, May 29, 10:47 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1047 AM CDT Wed May 29 2019 OKZ040-041-046-291615- Carter OK-Garvin OK-Murray OK- 1047 AM CDT Wed May 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR north central Carter...south central Garvin and western Murray Counties Until 1115 AM CDT... AT 1045 AM CDT, a strong thunderstorm was located 4 miles west of Turner Falls, moving north at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3427 9721 3431 9742 3466 9738 3460 9706 TIME...MOT...LOC 1545Z 192DEG 22KT 3445 9723 SIX
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:00 PM CDT | Tornado Warning | OUN | Garvin, Grady, McClain | 30 min |
| May 28, 7:06 PM CDT | Special Weather Statement | OUN | Cotton | 24 min |
| May 28, 7:07 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 38 min |
| May 28, 7:12 PM CDT | Special Weather Statement | OUN | Stephens | 33 min |
| May 28, 7:15 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| May 28, 7:18 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| May 28, 7:18 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 42 min |
| May 28, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 49 min |
| May 28, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 47 min |
| May 28, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 39 min |
| May 28, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 49 min |
| May 28, 7:53 PM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| May 28, 8:00 PM CDT | Special Weather Statement | OUN | Cotton | 30 min |
| May 28, 8:05 PM CDT | Tornado Warning | OUN | Stephens | 25 min |
| May 28, 8:06 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain | 3 hr |
| May 28, 8:12 PM CDT | Areal Flood Warning | OUN | Comanche | 5 hr |
| May 28, 8:16 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 29 min |
| May 28, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 29 min |
| May 28, 8:22 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Stephens | 3 hr |
| May 28, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 45 min |
| May 28, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 50 min |
| May 28, 8:50 PM CDT | Flash Flood Warning | OUN | Stephens | 3 hr |
| May 28, 9:02 PM CDT | Special Weather Statement | OUN | Pottawatomie | 28 min |
| May 28, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 51 min |
| May 28, 9:14 PM CDT | Areal Flood Warning | OUN | Comanche, Grady, Stephens | 4 hr |
| May 28, 9:24 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray, Stephens | 3 hr |
| May 28, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 47 min |
| May 28, 9:31 PM CDT | Special Weather Statement | OUN | Seminole | 44 min |
| May 28, 9:41 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray, Stephens | 3 hr |
| May 28, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 51 min |
| May 28, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole | 48 min |
| May 28, 10:43 PM CDT | Special Weather Statement | OUN | Atoka | 47 min |
| May 28, 11:13 PM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole | 3 hr |
| May 28, 11:21 PM CDT | Flash Flood Warning | OUN | Garvin, Pontotoc | 3 hr |
| May 28, 11:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 28, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Hughes, Pontotoc, Pottawatomie, Seminole | 47 min |
| May 28, 11:45 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Murray, Stephens | 12 hr |
| May 28, 11:51 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 28, 11:57 PM CDT | Special Weather Statement | OUN | Pontotoc | 33 min |
| May 29, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 43 min |
| May 29, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 49 min |
| May 29, 12:37 AM CDT | Areal Flood Warning | OUN | Comanche, Grady, Stephens | 6 hr |
| May 29, 2:13 AM CDT | Areal Flood Warning | OUN | Garvin, Murray, Pontotoc | 6 hr |
| May 29, 2:45 AM CDT | River Flood Warning | OUN | Garvin | 66 hr |
| May 29, 3:59 AM CDT | Areal Flood Warning | OUN | Greer, Kiowa | 24 hr |
| May 29, 7:38 AM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| May 29, 7:47 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 43 min |
| May 29, 8:56 AM CDT | Special Weather Statement | OUN | Pottawatomie | 34 min |
| May 29, 9:09 AM CDT | Special Weather Statement | OUN | Carter | 36 min |
| May 29, 9:13 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 29, 9:17 AM CDT | Special Weather Statement | OUN | Pottawatomie | 28 min |
| May 29, 9:23 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 52 min |
| May 29, 9:35 AM CDT | Special Weather Statement | OUN | Murray | 25 min |
| May 29, 9:41 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 37 min |
| May 29, 10:01 AM CDT | Areal Flood Advisory | OUN | Lincoln, Payne, Pottawatomie | 3 hr |
| May 29, 10:15 AM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| May 29, 10:15 AM CDT | Special Weather Statement | OUN | Carter | 30 min |
| May 29, 10:17 AM CDT | Special Weather Statement | OUN | Garvin | 28 min |
| May 29, 10:39 AM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 2 hr |
| May 29, 10:47 AM CDT | Special Weather Statement | OUN | Murray | 28 min |
| May 29, 11:14 AM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| May 29, 11:17 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 29, 11:19 AM CDT | Special Weather Statement | OUN | Carter | 26 min |
| May 29, 11:25 AM CDT | Special Weather Statement | OUN | Pottawatomie | 35 min |
| May 29, 11:38 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray | 37 min |
| May 29, 11:50 AM CDT | Special Weather Statement | OUN | Marshall | 25 min |
| May 29, 11:59 AM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| May 29, 12:03 PM CDT | Special Weather Statement | OUN | McClain | 27 min |
| May 29, 12:12 PM CDT | Special Weather Statement | OUN | Hughes | 33 min |
| May 29, 12:18 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 27 min |
| May 29, 12:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 29, 12:25 PM CDT | Areal Flood Advisory | OUN | Cleveland, Hughes, Lincoln, McClain, Pontotoc, Pottawatomie and 1 more | 3 hr |
| May 29, 12:38 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie, Seminole | 2 hr |
| May 29, 12:46 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 29, 1:07 PM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| May 29, 1:27 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 24 min |
| May 29, 2:19 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 35 hr |
| May 29, 2:32 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie, Seminole | 3 hr |
| May 29, 2:39 PM CDT | Special Weather Statement | OUN | Johnston | 36 min |
| May 29, 2:42 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Murray, Pontotoc, Stephens | 4 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.